# SDR UALA2010060401948

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 35,689 hours, 7,793 cycles
- Engine: Pwa PW4084
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 50U984
- Condition: Faulty
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG IGNITOR L1 DISPLAYED ON STATUS.  MAT SHOWED FAULT CODE 742 001 61 (LATCHED). IGNITION GOT WORSE AFTER 10MAY A23 CHECK DID ROUTINE PLUG CHANGE, SUBSEQUENT PLUG AND EXCITER RPLACED, NO HELP.  NEED TO DO IGNITION SYS INSP.  IF NO CAUSE FOUND, RECOMMEND PRECAUTIONARY REPLACE UPPER IGN LEAD-CABLE PCN 671-1324. NO DISCREPANCIES NOTED WITH PARTS INSTALLED, REPLACED UPPER EXCITER IGNITION LEAD & IGNITOR IAW MM. SYS OP CK'S OK.  ALSO, SYS PASTS THE MAT TEST.
